The l-adic representations attached to a certain noncongruence subgroup.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 1-15
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
holomorphic cusp forms of weight 4, -adic representations, Galois representations, Fourier coefficients, L-series, trace of Frobenius elements, congruence modular form, Lefschetz formula, -adic cohomology
@article{JRAM_1988__392_153077,
author = {A.J. Scholl},
title = {The l-adic representations attached to a certain noncongruence subgroup.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--15},
year = {1988},
volume = {392},
zbl = {0647.10022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153077/}
}
A.J. Scholl. The l-adic representations attached to a certain noncongruence subgroup.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 1-15. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153077/